Year 2019, Volume 7, Issue 1, Pages 91 - 96 2019-04-15

A Note on Quasi-Statistical Convergence of Order $\alpha $ in Rectangular Cone Metric Space

Nihan Turan [1] , Metin Başarır [2]

37 57

The main purpose of this paper is to describe the quasi-statistical convergence of order $\alpha $ in the rectangular cone metric space and investigate some relations of these sequences.


Rectangular cone metric space, statistical convergence, quasi-statistical convergence
  • [1] Steinhaus, H.: Sur la convergence ordinarie et la convergence asimptotique. Colloq. Math. (2), 73-74 (1951)
  • [2] Fast, H.: Sur la convergence statistique. Colloq. Math. 2, 241-244 (1951)
  • [3] Schoenberg, I., J.: The integrability of certain functions and related summability methods. Amer. Math. Montly 86, 361-375 (1959)
  • [4] Connor, J.: The statistical and strong p-Cesaro convergence of sequences. Analysis 8, 47-63 (1988)
  • [5] Connor, J.: On strong matrix summability with respect to a modulus and statistical convergence. Canad. Math. Bull. 32, 194-198 (1989)
  • [6] Fridy, J. A.: On statistical convergence. Analysis 5, 301-313, (1985)
  • [7] Maio, G. D., Koˇcinac, L. D. R.: Statistical convergence in topology. Topol. Appl. 156, 28-45 (2008)
  • [8] Li, K., Lin, S., Ge, Y.: On statistical convergence in cone metric space. Topol. Appl. 196, 641-651 (2015)
  • [9] Turan, N., Kara, E. E., lkhan, M.: Quasi statistical convergence in cone metric spaces. Facta Univ. Ser. Math. Inform. 33(4), 613-626 (2018)
  • [10] lkhan, M., Kara, E. E.: A new type of statistical Cauchy sequence and its relation to Bourbaki completeness. Cogent Math. Stat. 5(1), 1-9 (2018)
  • [11] Ganichev, M., Kadets, V.: “Filter convergence in Banach spaces and generalized bases,” in General Topology in Banach Spaces. USA: Nova Science 61-69 (2001)
  • [12] SakaoĞlu Özgüç¸, İ., Yurdakadim, T.: On quasi-statistcal convergence. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 61(1), 11-17 (2012)
  • [13] Long-Guang, H., Xian, Z.: Cone metric space and fixed point theorems of contractive mappings. J. Math. Anal. Appl. 332(2), 1467-1475 (2007)
  • [14] Azam, A., Arshad, M., Beg, I.: Banach contraction principle on cone rectangular metric space. Appl. Anal. Discrete Math. 3, 236-241 (2009)
  • [15] Jleli, M., Samet, B.: The Kannas’s fixed point theorem in a cone rectangular metric space. J. Nonlinear Sci. Appl. 2(3), 161-167 (2009)
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Author: Nihan Turan (Primary Author)
Institution: Sakarya Üniversitesi
Country: Turkey


Orcid: 0000-0002-4341-4399
Author: Metin Başarır
Institution: Sakarya Üniversitesi
Country: Turkey


Dates

Publication Date: April 15, 2019

Bibtex @research article { konuralpjournalmath487122, journal = {Konuralp Journal of Mathematics (KJM)}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2019}, volume = {7}, pages = {91 - 96}, doi = {}, title = {A Note on Quasi-Statistical Convergence of Order \$\\alpha \$ in Rectangular Cone Metric Space}, key = {cite}, author = {Turan, Nihan and Başarır, Metin} }
APA Turan, N , Başarır, M . (2019). A Note on Quasi-Statistical Convergence of Order $\alpha $ in Rectangular Cone Metric Space. Konuralp Journal of Mathematics (KJM), 7 (1), 91-96. Retrieved from http://dergipark.org.tr/konuralpjournalmath/issue/31492/487122
MLA Turan, N , Başarır, M . "A Note on Quasi-Statistical Convergence of Order $\alpha $ in Rectangular Cone Metric Space". Konuralp Journal of Mathematics (KJM) 7 (2019): 91-96 <http://dergipark.org.tr/konuralpjournalmath/issue/31492/487122>
Chicago Turan, N , Başarır, M . "A Note on Quasi-Statistical Convergence of Order $\alpha $ in Rectangular Cone Metric Space". Konuralp Journal of Mathematics (KJM) 7 (2019): 91-96
RIS TY - JOUR T1 - A Note on Quasi-Statistical Convergence of Order $\alpha $ in Rectangular Cone Metric Space AU - Nihan Turan , Metin Başarır Y1 - 2019 PY - 2019 N1 - DO - T2 - Konuralp Journal of Mathematics (KJM) JF - Journal JO - JOR SP - 91 EP - 96 VL - 7 IS - 1 SN - -2147-625X M3 - UR - Y2 - 2018 ER -
EndNote %0 Konuralp Journal of Mathematics (KJM) A Note on Quasi-Statistical Convergence of Order $\alpha $ in Rectangular Cone Metric Space %A Nihan Turan , Metin Başarır %T A Note on Quasi-Statistical Convergence of Order $\alpha $ in Rectangular Cone Metric Space %D 2019 %J Konuralp Journal of Mathematics (KJM) %P -2147-625X %V 7 %N 1 %R %U
ISNAD Turan, Nihan , Başarır, Metin . "A Note on Quasi-Statistical Convergence of Order $\alpha $ in Rectangular Cone Metric Space". Konuralp Journal of Mathematics (KJM) 7 / 1 (April 2019): 91-96.
AMA Turan N , Başarır M . A Note on Quasi-Statistical Convergence of Order $\alpha $ in Rectangular Cone Metric Space. Konuralp J. Math.. 2019; 7(1): 91-96.
Vancouver Turan N , Başarır M . A Note on Quasi-Statistical Convergence of Order $\alpha $ in Rectangular Cone Metric Space. Konuralp Journal of Mathematics (KJM). 2019; 7(1): 96-91.